Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 10, NWS Albany, NY

May 10, 2007Bennington County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at May 10, 2007, 7:55 PM EDT for Bennington County, Vermont. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2007, 7:55 PM EDT (23:55 UTC)
Expired
May 10, 2007, 8:30 PM EDT
In force
35 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Bennington County, VT

The radar

The Albany radar (KENX), 97 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:05 PM EDTHAIL 1Arlington, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 102355
SVRALY
VTC003-110030-
/O.NEW.KALY.SV.W.0010.070510T2355Z-070511T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
755 PM EDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  THIS INCLUDES THE CITIES OF...MANCHESTER...ARLINGTON...

* UNTIL 830 PM EDT

* AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHAFTSBURY...OR ABOUT 6 MILES SOUTH OF ARLINGTON...AND MOVING
  NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHAFTSBURY AND ARLINGTON BY 805 PM EDT...
  7 MILES SOUTHEAST OF MANCHESTER AND 7 MILES SOUTH OF MANCHESTER
  CENTER BY 830 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR EASTERN NEW YORK.

LAT...LON 4299 7330 4286 7313 4322 7279 4333 7288

$$

NAS
1 follow-up statement
000 
WWUS51 KALY 110014
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
814 PM EDT THU MAY 10 2007

VTC003-110030-
/O.CON.KALY.SV.W.0010.000000T0000Z-070511T0030Z/
BENNINGTON VT-
814 PM EDT THU MAY 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BENNINGTON COUNTY...

AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR EAST KANSAS...OR ABOUT NEAR ARLINGTON...MOVING NORTHEAST
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUNDERLAND STATION AND KELLEY STAND BY 820 PM EDT...
  SUNDERLAND BY 825 PM EDT...
  RICHVILLE...MANCHESTER...MANCHESTER DEPOT AND MANCHESTER CENTER BY
  830 PM EDT...

LAT...LON 4299 7330 4286 7313 4322 7279 4333 7288

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:29 PM EDT, 26 minutes earlier.

Area forecast discussion, May 10, 7:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
729 PM EDT THU MAY 10 2007

.SYNOPSIS...
UNSTABLE AIR MASS OVER THE REGION ATTM...WITH SVR TSTM WATCH
IN EFFECT OVER ENTIRE FORECAST AREA UNTIL 8PM. CLOSED LOW ALOFT
WAS OVER WRN LAKE ONTARIO AT 18Z AND WILL MOVE TO HUDSON VALLEY
BY 12Z FRIDAY. THETAE RIDGE 330 TO 340K EXTENDG FROM WEST VIRGINIA
NORTH TO NORTHERN ADIRONDACKS...WITH A MUCH COOLER AND DRIER AIR
MASS IN SOUTH CENTRAL CANADA.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
BAND OF STORMS CONTINUES TO TRACK EAST...AND WESTERN AREAS TAKEN
OUT OF THE SEVERE THUNDERSTORM WATCH.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
UPPER LOW NEAR KALB AT 12Z FRIDAY WITH ASSOCIATED SFC TROF
EXTENDING FROM NRN VERMONT TO NRN VIRGINIA...WITH COLD FRONT
JUST NW OF LAKES ERIE AND ONTARIO. FRONT DROPS SOUTHEAST AND
PUSHES THROUGH FORECAST AREA FRIDAY AFTERNOON AND EVENING.
MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIP WITH THE FRONT
ITSELF BUT HAVE LEFT A CHANCE OF SHOWERS FRIDAY MORNING AND
A CHANCE OF THUNDER EAST OF THE HUDSON RVR AND SLIGHT CHANCE
WEST OF THE HUDSON FOR FRIDAY AFTERNOON WITH FRONTAL PASSAGE.
HIGHS FRIDAY UPPER 60S IN ADIRONDACKS...CATSKILLS...AND SRN
GREEN MTNS TO THE LOW AND MID 80S IN THE MID HUDSON VALLEY.
COOLER AIR MOVES INTO THE REGION FOLLOWING THE FRONTAL PASSAGE
WITH LOWS FRIDAY NIGHT FROM THE UPPER 30S IN COOLER MTN REGIONS
TO THE LOW 50S IN THE HUDSON VALLEY. MUCH COOLER AND MORE
PLEASANT SATURDAY WITH HIGHS FROM THE UPPER 50S TO THE MID 70S
AND DEWPOINTS MOSTLY IN THE 30S. DEFINITELY NIPPY SATURDAY
NIGHT WITH LOWS FROM THE UPPER 20S TO AROUND 40.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A WARMING TREND WILL TAKE PLACE AS THE 500 HPA TROF ASSOCIATED WITH
THE COOL AIR MASS ROTATES EAST TO THE MARITIMES AND A BROAD RIDGE
MOVES IN FROM THE PLAINS STATES. WARM AND MOIST AIR FROM THE GULF
WILL BEGIN TO RETURN UP THE OHIO VALLEY AROUND THE WEST SIDE OF
THE HIGH AND BEGIN TO OVERRUN THE COLDER AIR OVER THE REGION
STARTING MONDAY...AND A WEAK WAVE FORMS ALONG THE AIR MASS
BOUNDARY TUESDAY. THE FRONT PUSHES ITS WAY SOUTH OF THE FORECAST
AREA BY WEDNESDAY MORNING AND IT LOOKS LIKE THE REST OF THE WEEK
SHOULD BE DRY AS ANOTHER CANADIAN HIGH BUILDS OVER THE REGION ON
THURSDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
GENERALLY VFR CONDITIONS
EXPECTED...HOWEVER WILL HAVE MVFR TO IFR WITH SCATTERED
CONVECTION INTO THIS EVENING AND TONIGHT WITH STRONGER CONVECTION
EMBEDDED AREAS OF SHOWERS. ALSO...WHERE IT RAINS FOG SHOULD DEVELOP
WITH LIGHT FLOW OVERNIGHT. IMPROVEMENT TO VFR CONDITIONS WILL OCCUR
AFTER 12Z FRIDAY...WITH VFR THEN EXPECTED TO PREVAIL THROUGH THE
WEEKEND AND INTO TUESDAY.

&&

.HYDROLOGY...
NUMEROUS SHOWERS AND THUNDERSTORMS WERE OCCURING OVER THE FORECAST
AREA THIS AFTERNOON AND ARE EXPECTED TO LAST INTO THE OVERNIGHT
HOURS. PRECIPBL WATER VALUES WITH THIS MORNING SOUNDING WERE NEARLY
TWICE NORMAL...SO LOTS OF MOISTURE IS AVAILABLE. STEERING WINDS ARE
FAIRLY WEAK...AND PRELIMINARY RADAR LOOPS SUGGESTING SOME TRAINING
IS OCCURRING. 1 HOUR FFG VALUES GENERALLY AROUND 2 INCHES GIVE OR
TAKE. OVER THE LARGER RIVER BASINS PRECIP AMOUNTS WILL BE LARGE
ENOUGH TO CAUSE WITHIN-BANK RISES BUT FOR THE MOST PART SHOULD NOT
BE ENOUGH TO CAUSE FLOODING.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
CT...NONE.

&&

NEAR TERM...NAS
Hazardous weather outlook, May 10, 2:35 PM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
235 PM EDT THU MAY 10 2007

NYZ032-033-038>043-047>054-058>061-063>066-082>084-111100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES IN NEW YORK...
HERKIMER...HAMILTON...FULTON...MONTGOMERY...SARATOGA...WARREN...
WASHINGTON...SCHOHARIE...SCHENECTADY...ALBANY...RENSSELAER...GREENE...
COLUMBIA...ULSTER...AND DUTCHESS.

VTZ013>015-111100-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE REGION INTO TONIGHT
WITH SOME THUNDERSTORMS POSSIBLY BECOMING SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES IN
VERMONT...BENNINGTON AND WINDHAM.

CTZ001-013-MAZ001-025-111100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN
BERKSHIRE-
235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT AND WESTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE REGION FROM INTO
TONIGHT WITH SOME ISOLATED THUNDERSTORMS POSSIBLY BECOMING SEVERE
WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON.

In the hours before

Special weather statement, May 10, 4:32 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT THU MAY 10 2007

VTZ013-014-102130-
BENNINGTON VT-WESTERN WINDHAM VT-
432 PM EDT THU MAY 10 2007

...A CLUSTER OF STRONG THUNDERSTORMS IN BENNINGTON AND WINDHAM
COUNTIES...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
30 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR MANCHESTER...AND MOVING NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
MANCHESTER BY 440 PM.
MANCHESTER CENTER BY 450 PM.
6 MILES NORTHWEST OF LONDONDERRY BY 525 PM.
Special weather statement, May 10, 5:01 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
501 PM EDT THU MAY 10 2007

NYZ032-033-038>040-082-102200-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-MONTGOMERY NY-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
501 PM EDT THU MAY 10 2007

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HAMILTON
COUNTY...WESTERN MONTGOMERY AND FULTON COUNTIES...AND SOUTHERN
HERKIMER COUNTY THROUGH 6 PM...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING...SMALL
HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND LOCALLY
VERY HEAVY RAIN.  THESE STORMS WERE LOCATED NEAR STRATFORD...OR
ABOUT 11 MILES NORTHEAST OF LITTLE FALLS...AND MOVING NORTHEAST AT
15 MPH.

IN ADDITION...RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR MAY LEAD
TO PONDING OF WATER IN LOW LYING...POOR DRAINAGE AREAS FROM THESE
STORMS.

KL
Special weather statement, May 10, 6:47 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
647 PM EDT THU MAY 10 2007

NYZ084-VTZ013-102345-
BENNINGTON VT-SOUTHERN WASHINGTON NY-
647 PM EDT THU MAY 10 2007

...A CLUSTER OF STRONG THUNDERSTORMS IN BENNINGTON AND WASHINGTON
COUNTIES...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS
IN EXCESS OF 30 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF SHAFTSBURY...OR ABOUT OVER
HOOSICK FALLS...AND MOVING NORTH AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...
CAMBRIDGE BY 710 PM EDT
HIDDEN VALLEY AND SHAFTSBURY BY 715 PM EDT
ARLINGTON AND 8 MILES SOUTHEAST OF SALEM BY 745 PM EDT
Special weather statement, May 10, 7:05 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
705 PM EDT THU MAY 10 2007

MAZ001-110000-
NORTHERN BERKSHIRE MA-
705 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY...

AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
30 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR FLORIDA...OR ABOUT 8 MILES EAST OF NORTH ADAMS...AND MOVING
NORTHEAST AT 5 TO 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
RURAL NORTHEASTERN BERKSHIRE COUNTY AT 720 PM.
Special weather statement, May 10, 7:06 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
706 PM EDT THU MAY 10 2007

NYZ063-064-110000-
EASTERN ULSTER NY-WESTERN ULSTER NY-
706 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT ULSTER COUNTY
THROUGH 8 PM...

AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
WOODLAND VALLEY CAMPGROUND TO 12 MILES WEST OF WEST SHOKAN...MOVING
EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
NAPANOCH AND ELLENVILLE BY 715 PM EDT...
WOODLAND VALLEY CAMPGROUND BY 725 PM EDT...
KERHONKSON AND PHOENICIA BY 730 PM EDT...
MOUNT TREMPER AND WEST SHOKAN BY 735 PM EDT...
WALLKILL AND OLIVEBRIDGE BY 745 PM EDT...
KENNETH L WILSON CAMPGROUND BY 750 PM EDT.

RAINFALL RATES OF ONE INCH PER HOUR MAY LEAD TO PONDING
OF WATER IN LOW LYING...POOR DRAINAGE AREAS FROM THESE STORMS.

KL
Special weather statement, May 10, 7:22 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
722 PM EDT THU MAY 10 2007

NYZ041-050-110015-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-
722 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SARATOGA COUNTY
THROUGH 815 PM...

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF EDINBURG TO
ROCK CITY FALLS TO 8 MILES SOUTHWEST OF ROUND LAKE...OR ALONG A LINE
EXTENDING FROM 14 MILES WEST OF SARATOGA SPRINGS TO SCOTIA...AND
MOVING NORTHEAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
DAY CENTER...MECHANICVILLE...ROUND LAKE AND MILTON BY 730 PM EDT...
CORINTH BY 735 PM EDT...
SARATOGA SPRINGS BY 740 PM EDT.

IN ADDITION...RAINFALL RATES OF UP TO ONE INCH PER HOUR MAY LEAD TO
PONDING OF WATER IN LOW LYING...POOR DRAINAGE AREAS FROM THESE
STORMS.

KL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:40 PM EDTFlash Flood WarningALYBennington, Windham6 hr
May 10, 1:41 PM EDTSevere Thunderstorm WarningALYBennington33 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.